<  Back to the Polytechnique Montréal portal

Singularity function representation in obtaining closed-form solutions to workpiece deflections in turning multi-diameter bars

Guy Cloutier, J. R. René Mayer and A.-V. Phan

Article (1999)

This item is not archived in PolyPublie
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29031/
Journal Title: Computer modeling and simulation in engineering (vol. 4, no. 2)
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Cloutier, G., Mayer, J. R. R., & Phan, A.-V. (1999). Singularity function representation in obtaining closed-form solutions to workpiece deflections in turning multi-diameter bars. Computer modeling and simulation in engineering, 4(2), 133-137.

Statistics

Stats are not available on this system.

Repository Staff Only

View Item View Item